Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

216 results
Display

Adverse Skin Reactions with Antiepileptic Drugs Using Korea Adverse Event Reporting System Database, 2008–2017

Kim HK, Kim DY, Bae EK, Kim DW

BACKGROUND: Severe and life-threatening drug eruptions include drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS), and toxic epidermal necrolysis (TEN). One class of medications that has been...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Drug hypersensitivity reactions in Asia: regional issues and challenges

Thong BY, Lucas M, Kang HR, Chang YS, Li PH, Tang MM, Yun J, Fok JS, Kim BK, Nagao M, Rengganis , Tsai YG, Chung WH, Yamaguchi , Rerkpattanapipat T, Kamchaisatian W, Leung TF, Yoon HJ, Zhang L, Latiff AH, Fujisawa T, Thien F, Castells M, Demoly P, Wang JY, Pawankar R

There are geographical, regional, and ethnic differences in the phenotypes and endotypes of patients with drug hypersensitivity reactions (DHRs) in different parts of the world. In Asia, aspects of drug...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Antiphospholipid and Antinuclear Antibodies in Children with Idiopathic Epilepsy: A 2-Year Prospective Study

Attilakos , Fotis L, Dinopoulos A, Alexopoulos H, Theofilopoulou AV, Tzioufas A, Mastroyianni S, Karalexi M, Garoufi A

BACKGROUND AND PURPOSE: The high prevalence of antiphospholipid antibodies (aPL) and antinuclear antibodies (ANA) in patients with epilepsy may be associated with either the disease itself or the antiepileptic treatment....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions to Antiepileptic Drugs: A Nationwide Registry-Based Study in Korea

Park CS, Kang DY, Kang MG, Kim S, Ye YM, Kim SH, Park HK, Park JW, Nam YH, Yang MS, Jee YK, Jung JW, Kim SH, Kim CW, Kim MY, Kim JH, Lee J, Lee JG, Kim SH, La HO, Kim MH, Park SJ, Koh YI, Lee SM, Kwon YE, Jin HJ, Kim HK, Kang HR, Choi JH, Korean Registry of Severe Cutaneous Adverse Reactions Consortium

PURPOSE: Severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) to antiepileptic drug (AED), are rare, but...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Antiepileptic drug-induced severe cutaneous adverse reactions and HLA alleles: A report of five cases with lymphocyte activation test

Kim EY, Kim MY, Park CS, Choi JH, Ghim JL, Kim HS, Shin JG

Antiepileptic drugs (AEDs) can induce severe cutaneous adverse reactions (SCARs) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome. We...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Crystal-Storing Histiocytosis with Plasma Cell Neoplasm in the Setting of Chronic Carbamazepine Exposure

Cho WC, Hafeez S, Shen P

No abstract available.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea

Kang MG, Sohn KH, Kang DY, Park HK, Yang MS, Lee JY, Kang HR

PURPOSE: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Severe Cutaneous Adverse Reactions: A Single-Center Retrospective Study of 173 Patients in China

Xu Z, Shen J, Yang Y, Yuan R, Xiang LF, Zhang C

BACKGROUND: Severe cutaneous adverse reactions (SCAR) to drugs are a crucial public health issue and the use of systemic corticosteroids in SCAR has been controversial. OBJECTIVE: To analyze clinical features, causative...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Genetic markers of severe cutaneous adverse reactions

Jung JW, Kim JY, Park IW, Choi BW, Kang HR

Adverse drug reactions can cause considerable discomfort. They can be life-threatening in severe cases, requiring or prolonging hospitalization, impeding proper treatment, and increasing treatment costs considerably. Although the incidence of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
HLA DRB1*04:03 and Drug Reaction with Eosinophilia and Systemic Symptoms Induced by Oxcarbazepine: A Case Report

Yeo HR, Yoo HW, Yoon L, Kim HY, Lee Y, Nam SO, Kim YM

Drug reaction with eosinophilia and systemic symptoms(DRESS), which occurs 2–8 weeks after taking a medication is a rare and potentially life-threatening drug-induced hypersensitivity reaction, which includes skin eruption, hematologic abnormalities,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Effect of carbamazepine on tetrodotoxin-resistant Na⁺ channels in trigeminal ganglion neurons innervating to the dura

Han JE, Cho JH, Nakamura M, Lee MG, Jang IS

Migraine is a neurological disorder characterized by recurrent and disabling severe headaches. Although several anticonvulsant drugs that block voltage-dependent Na⁺ channels are widely used for migraine, far less is known...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Drug Rash with Eosinophilia and Systemic Symptoms Associated with Valproic Acid and Olanzapine Treatment in Patient with Bipolar Disorder

Lee U, Lim SW

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a potentially life-threatening, medication-induced hypersensitivity reaction with long latency. It is characterized by fever, rash, leukocytosis with eosinophilia, atypical lymphocytosis,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Teratogenicity of Antiepileptic Drugs

Güveli BT, Rosti RÃ, GüzeltaÅŸ A, Tuna EB, Ataklı D, Sencer S, Yekeler E, Kayserili , Dirican A, Bebek N, Baykan B, GökyiÄŸit A, Gürses C

OBJECTIVE: Antiepileptic drugs (AED) have chronic teratogenic effects, the most common of which are congenital heart disease, cleft lip/palate, urogenital and neural tube defects. The aim of our study is...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Effects of Antiepileptic Drugs on the Carotid Artery Intima-Media Thickness in Epileptic Patients

Lai Q, Shen C, Zheng Y, Zhang Y, Guo Y, Ding M

BACKGROUND AND PURPOSE: It has been reported that taking antiepileptic drugs (AEDs) may increase the risk of atherosclerosis. We performed a meta-analysis to evaluate the carotid artery intima-media thickness (CA-IMT)...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Use of Video-oculography in the Diagnosis of Superior Oblique Myokymia

Chung SR, Lee TE, You IC, Cho NC, Ahn M

PURPOSE: Superior oblique myokymia is intermittent spontaneous contractions of the superior oblique muscle presenting as rapid and small-amplitude intorsions and depressions of the eye. The authors report a case of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Acute tubular necrosis as a part of vancomycin induced drug rash with eosinophilia and systemic symptoms syndrome with coincident postinfectious glomerulonephritis

Kim KM, Sung K, Yang HK, Kim SH, Kim HY, Ban GH, Park SE, Lee HD, Kim SY

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome is a rare and potentially fatal condition characterized by skin rash, fever, eosinophilia, and multiorgan involvement. Various drugs may be associated...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Annual Report on the External Quality Assessment of Therapeutic Drug Monitoring and Testing for Drugs of Abuse in Korea (2015)

Ko DH, Gu GG, Cho EJ, Shin ES, Chun S, Kim JH, Therapeutic Drug Monitoring Subcommittee, Korean Association of External Quality Assessment Service

As an annual function of the Therapeutic Drug Monitoring Subcommittee of Korean Association of External Quality Assessment Service (K-EQAS), we organised two trials for an external quality assessment of therapeutic...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Usefulness of Extracorporeal Treatment for Combined Intoxication with Controlled-Release Carbamazepine and Topiramate

Kim M, Kwon OY, Kim DH, Yoo S, Park DJ, Jeong H, Son S, Kim SK, Kang H, Park KJ, Choi NC, Lim B

Controlled-release carbamazepine (CBZ) could be more harmful than the regular form in special situations due to their respective biochemical characteristics. When primary treatment is not effective in acute intoxication, extracorporeal...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Vestibular Paroxysmia Mimicking Benign Parxysmal Positional Vertigo

Cho HK, Lee YW, Park SH, Nam SI

Vestibular paroxysmia is the name given to the syndrome caused by vascular compression of the vestibulocochlear nerve. The main symptoms of vestibular paroxysmia are recurrent, spontaneous, brief attacks of spinning,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
HLA Allele Frequencies in 5802 Koreans: Varied Allele Types Associated with SJS/TEN According to Culprit Drugs

Park HJ, Kim YJ, Kim DH, Kim J, Park KH, Park JW, Lee JH

PURPOSE: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are very serious forms of drug-induced cutaneous adverse reaction. SJS/TEN induced by certain drug is well known to be associated with...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr